# SDR ASAA2014020906806

- Difficulty date: February 9, 2014
- Submitted: February 11, 2014
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 19,761 hours, 6,131 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 3989084
- Part serial: 10725
- Condition: Faulted
- Location: A/C Bay
- Part time: 17,264 hours, 7,905 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING BITE CHECK ON NR 1 ZONE TEMP CONTROLLER,  FOUND AFT CABIN ZONE TEMP VALVE FAULTED.  ACFT GROUNDED.  REPLACED AFT CABIN ZONE TEMP VALVE, REF MM 21-61-21, OPS CHECK BITE CHECK GOOD. OK FOR SERVICE.
